Ask a doctor

Are Burning Red Eyes a Side Effect of Latisse?

When I use Latisse, my eyes are red and burn so bad I can't open them. No eye drops help. The burning and redness is unbearable. Is this a common side effect?

Doctor Answers (2)

Latisse and red eyes

+1

Latisse can make the eyes red. Patients tend to get over it over several weeks to months but it may result in a patient discontinuing the medication if it does not get better. I would give it a little time to see how you do. 

Washington DC Oculoplastic Surgeon
5.0 out of 5 stars 6 reviews

Latisse side effects

+1

Some people do experience redness and burning or irritation with the use of Latisse.  Make sure you are not using too much and using the brush correctly.  These side effects usually pass after a few weeks.

West Orange Oculoplastic Surgeon
4.5 out of 5 stars 12 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.